The Algebra of Topology

Journal of Symbolic Logic 9 (4):96-97 (1944)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2267577
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 43,822
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

The Genesis of Possible Worlds Semantics.B. Jack Copeland - 2002 - Journal of Philosophical Logic 31 (2):99-137.
First Order S4 and its Measure-Theoretic Semantics.Tamar Lando - 2015 - Annals of Pure and Applied Logic 166 (2):187-218.
Dynamic Topological Logic.Philip Kremer & Grigori Mints - 2005 - Annals of Pure and Applied Logic 131 (1-3):133-158.

View all 65 citations / Add more citations

Similar books and articles

Fuzzy Topology Representation for MV‐Algebras.Jialu Zhang & Quanfa Chen - 2009 - Mathematical Logic Quarterly 55 (3):259-270.
Connected Modal Logics.Guram Bezhanishvili & David Gabelaia - 2011 - Archive for Mathematical Logic 50 (3-4):287-317.
Inductively Generated Formal Topologies.Thierry Coquand, Giovanni Sambin, Jan Smith & Silvio Valentini - 2003 - Annals of Pure and Applied Logic 124 (1-3):71-106.
Approximation Logic and Strong Bunge Algebra.Michiro Kondo - 1995 - Notre Dame Journal of Formal Logic 36 (4):595-605.
Whole and Part in Mathematics.John L. Bell - 2004 - Axiomathes 14 (4):285-294.
MV and Heyting Effect Algebras.D. J. Foulis - 2000 - Foundations of Physics 30 (10):1687-1706.
Sublocales in Formal Topology.Steven Vickers - 2007 - Journal of Symbolic Logic 72 (2):463 - 482.
Minimum‐Sized Infinite Partitions of Boolean Algebras.J. Donald Monk - 1996 - Mathematical Logic Quarterly 42 (1):537-550.

Analytics

Added to PP index
2015-02-05

Total views
23 ( #375,749 of 2,265,138 )

Recent downloads (6 months)
5 ( #289,000 of 2,265,138 )

How can I increase my downloads?

Downloads

My notes

Sign in to use this feature